Polynomial algebra of constants of the four variable Lotka–Volterra system

Tom 120 / 2010

Piotr Ossowski, Janusz Zieliński Colloquium Mathematicum 120 (2010), 299-309 MSC: Primary 13N15; Secondary 12H05. DOI: 10.4064/cm120-2-9

Streszczenie

We describe the ring of constants of a specific four variable Lotka–Volterra derivation. We investigate the existence of polynomial constants in the other cases of Lotka–Volterra derivations, also in $n$ variables.

Autorzy

  • Piotr OssowskiFaculty of Mathematics and Computer Science
    N. Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail
  • Janusz ZielińskiFaculty of Mathematics and Computer Science
    N. Copernicus University
    Chopina 12/18
    87-100 Toruń , Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek